A Caltech Library Service

Correlations of peaks of Gaussian random fields

Cline, James M. and Politzer, H. David and Rey, Soo-Jong and Wise, Mark B. (1987) Correlations of peaks of Gaussian random fields. Communications in Mathematical Physics, 112 (2). pp. 217-235. ISSN 0010-3616. doi:10.1007/BF01217812.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The high peaks of a Gaussian random field are studied. Asymptotic expansions, appropriate for high peak thresholds and large spatial separations, are developed for the N-point correlation functions of the number density of high peaks, in terms of the two-point correlation of the underlying Gaussian field. Similar expressions are derived for the correlations of points, not necessarily the positions of peaks, where the field exceeds a high threshold.

Item Type:Article
Related URLs:
URLURL TypeDescription
Politzer, H. David0000-0002-4983-6621
Additional Information:© 1987 Springer-Verlag. Received January 12, 1987. Work supported in part by U.S. Department of Energy under contract DEAC03-81-ER40050. KFAS Graduate Fellow. Alfred P. Sloan Foundation Fellow and supported in part by U.S. Department of Energy Outstanding Junior Investigator Program under contract No. DE-FG03-84 ER40172.
Funding AgencyGrant Number
Department of Energy (DOE)DEAC03-81-ER40050
Alfred P. Sloan FoundationUNSPECIFIED
Department of Energy (DOE)DE-FG03-84 ER40172
Issue or Number:2
Record Number:CaltechAUTHORS:20160915-090959065
Persistent URL:
Official Citation:Cline, J.M., Politzer, H.D., Rey, S. et al. Commun.Math. Phys. (1987) 112: 217. doi:10.1007/BF01217812
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:70365
Deposited By: Joy Painter
Deposited On:15 Sep 2016 17:10
Last Modified:11 Nov 2021 04:28

Repository Staff Only: item control page